MAUDE Adverse Event Report: RESPIRONICS, INC. SNORE MICROPHONE; VENTILATORY EFFORT RECORDER

RESPIRONICS, INC. SNORE MICROPHONE; VENTILATORY EFFORT RECORDER
Model Number P1716
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Hyperresponsive to stimuli (4538); Skin Inflammation/ Irritation (4545)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medwatch uf/importer report# 2200350000-2023-8010 h3 other text : device ot returned to manufacturer.
 
Event or Problem Description
The manufacturer received information via a voluntary medwatch report regarding a pro-tech snore sensor.A couple of days following a sleep study, a patient alleged to have received a shock from an electrode on his neck that left a red mark and scab.The patient stated during the sleep study, while just falling asleep, the patient was awoken by a shock on the neck that lasted a few seconds.The patient did not report the event at the time of occurrence, and just fell back to sleep.The following morning, while in the shower, the patient realized a sensitive spot on the neck where the "pro-tech snore mic" was located.The patient stated there was a red mark and a small scab in the area where the device was located.The patient was wearing a silver chain at the time of the incident.

Brand Name
SNORE MICROPHONE
Common Device Name
VENTILATORY EFFORT RECORDER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18865293
Report Number2518422-2024-12776
Device Sequence Number19659683
Product Code MNR
UDI-Device Identifier00606959011243
UDI-Public00606959011243
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K940015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1716
Device Catalogue NumberP1716
Device Lot Number85636327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient RaceWhite